# SDR SWAA981760

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pack Valves
- Part number: 3964421
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AIRCRAFT UNABLE TO HOLD PRESSURE AT FL350 IN AUTO, CABIN PRESSURE CONTROL PROBLEM.  O2 MASK DEPLOYED.  WILL HOLD PRESS WITH BOTH PACKS IN HIGH.  MANY 02 MASK'S WERE MELTED DURING STORAGE OF THE MASKS IN FLT.  A/C DIVERTED, MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED LEFT AND RIGHT PACK VALVES, RANG OUT WIRING AND CW DECAY CHECK PER BOEING MM.
